# SDR SWAA2022020813672

- Difficulty date: January 11, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER AFT T/E PANEL AT #1 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED & REPLACED LT WING UPPER AFT T/E PANEL AT #1 PYLON VERT. SEAL RETAINER IAW SRM 51-40-02-0G-0 PARA 4 & IPC 57-50-00-25 & SRM 51-40-03-0G-0 TAB. 11. 55920U 15JAN18
